# SDR DALA2014102905835

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 76,002 hours, 10,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN OVERHEAD LT AISLE ROWS 17-26 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  SYSTEM OPERATION IS NORMAL.
